MAUDE Adverse Event Report: LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE

LOHMAN TECHNOLOGIES, LLC HOMECG+; TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Model Number V2.0
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unable to start a reading due to the spring contacts not making contact with the electrodes.
 
Event or Problem Description
The patient reports that the device turns on and turns off despite changing batteries.The patient had no adverse event or reaction resulting from this problem.

Brand Name
HOMECG+
Common Device Name
TRANSMITTERS AND RECEIVERS, ELECTROCARDIOGRAPH, TELEPHONE
Manufacturer (Section D)
LOHMAN TECHNOLOGIES, LLC
n27 w239953 paul rd ste 204
pewaukee WI 53072
Manufacturer (Section G)
VERSA ELECTRONICS
3943 quebec ave n
minneapolis MN 55427
Manufacturer Contact
jason dvorak
n27 w23953 paul rd ste 204
pewaukee, WI 53072
2622275066
MDR Report Key23791388
Report Number3012267350-2025-00017
Device Sequence Number5712799
Product Code DXH
UDI-Device Identifier00860003939734
UDI-Public(01)00860003939734
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV2.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown